Bounded solutions for ARMA model with varying coefficients

Volume 31 / 2004

A. Makagon, A. Weron, A. Wyłomańska Applicationes Mathematicae 31 (2004), 273-285 MSC: 62M10. DOI: 10.4064/am31-3-3

Abstract

The paper deals with ARMA systems of equations with varying coefficients. A complete description of bounded solutions to ARMA$(1,q)$ systems is obtained and their uniqueness is studied. Some special cases are discussed, including the case of significant interest of systems with periodic coefficients. The paper generalizes results of [9] and opens a new direction of study.

Authors

  • A. MakagonDepartment of Mathematics
    Hampton University
    Hampton, VA 23668, U.S.A.
    e-mail
  • A. WeronHugo Steinhaus Center
    Wroc/law University of Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wroc/law, Poland
    e-mail
  • A. WyłomańskaInstitute of Mathematics
    Wroc/law University of Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wroc/law, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image